Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Characterizing the formation of singularities in a superlinear indefinite problem related to the mean curvature operator

Loading...
Thumbnail Image

Full text at PDC

Publication date

2020

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier
Citations
Google Scholar

Citation

J. López-Gómez, P. Omari, Characterizing the formation of singularities in a superlinear indefinite problem related to the mean curvature operator, Journal of Differential Equations 269 (2020) 1544–1570. https://doi.org/10.1016/j.jde.2020.01.015.

Abstract

The aim of this paper is characterizing the development of singularities by the positive solutions of the quasilinear indefinite Neumann problem

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections